Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

My father has dyspepsia,pain epigastrium , belching after stopping medication of BP

Hello sir...I am a doctor father diabetic and hypertensive was on envas 5 at night and atenolol 50 in morning...without my knowledge he stopped taking envas for abt 1 month...nw he has 180/ control bp what drug shall i prefer...he has got many problems nw like dyspepsia,pain epigastrium , belching ...took ecg found it normal...
Asked On : Thu, 23 Sep 2010
Answers:  3 Views:  309
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Endocrinologist 's  Response
Hi, If he was well controlled with Envas and Aten then I think you should continue with that. If he as cough because of Envas switch to Losrtan might help but an ACEI and ARB must be taken as he is having diabetes as well. As far as dyspepsia goes it could be a simple GERD, start him on some PPI (omez etc) for 2-3 wks and see for response .
Answered: Thu, 23 Sep 2010
I find this answer helpful
  User's Response
thank u for ur kind suggestion sir...had already put him on pan-d for the past 7-8 days...but stil he keeps grumbling that he is not feeling i wanted to knw whether i should think of another diagnosis...thank u so much...
Answered: Thu, 23 Sep 2010
  User's Response
Whats the max high and min low blood pressure readings you can have
Answered: Tue, 26 Jul 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor